advertisement
Question
Posted by: lielliebet | 2010/01/25

Recurring infections

after my second pg, I experience a lot of infections. It goes away after using betadine douche for a short while and then comes back. Also, after sex, my husband gets a rash and we both have itching etc. What can I use for this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

IT could be thrush. Have a look at the Top 5 questions for ways of preventing recurrences.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/01/26

IT could be thrush. Have a look at the Top 5 questions for ways of preventing recurrences.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement